# SDR DL72L000725

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 69,696 hours, 46,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1166 FRAME AND BONDED DOUBLER WERE FOUND WITH CORROSION DAMAGE BETWEEN STRINGER 30 AND STRINGER 29R.  THE DAMAGE WAS CUT OUT AND REPAIRED PER ERA 334245-14AD AT MV-2.
